Repositorio de producción científica de la Universidad de Sevilla

Existence and nonexistence of unbounded forward attractor for a class of non-autonomous reaction diffusion equations

 

Advanced Search
 
Opened Access Existence and nonexistence of unbounded forward attractor for a class of non-autonomous reaction diffusion equations
Cites

Show item statistics
Icon
Export to
Author: Langa Rosado, José Antonio
Robinson, James C.
Rodríguez Bernal, Aníbal
Suárez Fernández, Antonio
Vidal López, Alejandro
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2007
Published in: Discrete and Continuous Dynamical Systems. Series A, 18(2-3). 483-497
Document type: Article
Abstract: The goal of this work is to study the forward dynamics of positive solutions for the nonautonomous logistic equation ut − ∆u = λu − b(t)up, with p > 1, b(t) > 0, for all t ∈ R, limt→∞ b(t) = 0. While the pullback asymptotic behaviour for this equation is now well understood, several different possibilities are realised in the forward asymptotic regime.
Size: 205.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/40127

DOI: http://dx.doi.org/10.3934/dcds.2007.18.483

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)